# SDR ABXA201004050035

- Difficulty date: April 4, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 77,551 hours, 36,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T293816
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION  -  RBL 25 NOSE WHEEL WELL VERTICAL CHORD AT STA 387 IS CRACKED APPROX .5 INCH IN LENGTH IN THE RADIUS.  LOCATED 11.75 INCHES BELOW CEILING STRUCTURE. - SUPPLEMENTAL INFO;  REMOVED DAMAGED SECTION OF CHORD.  REPAIRED IAW B767 SRM 51-70-12 FIG 1.  P/N 141T2938-16.
